# SDR DALA2023110509111

- Difficulty date: October 31, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 135,696 hours, 20,272 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 ENTRY DOOR LIGHT ON WITH DORR MAIN CLOSED. CORRECTIVE ACTION: REVERSED "M" PROCEDURES. R/R DOOR LOCKED SENSOR S197 PER B767- 300 AMM52-71-01 OPS CK GOOD. MEL AND PLACARD REMOVED (4365138)
